# SDR 2002FA0000462

- Difficulty date: March 22, 2002
- Submitted: April 10, 2002
- Operation: General aviation
- Aircraft: N404DF
- Make and model: Gruman FIRECAT
- Aircraft serial: 455
- Engine: Wright R182082
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 161909
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FLEETWIDE NDT INSPECTION OF OUR MAIN LANDING GEAR STRUTS, FOLLOWING A STRUT FAILURE ON T-86 (N433DF  SN 149855) A CRACK WAS FOUND IN THIS HOUSING.  IT WAS INSTALLED ON THE RIGHT SIDE STRUT ASSEMBLY.  IT WAS FOUND BY INSPECTION OF THE DISASSEMBLED STRUT ASSEMBLY.
